- 3 years ago
So I skipped my placebo week and I’ve been on birth control for about a little over a year now, I’m on my second row of pills on the new pack and I would usually get my period on the 3rd placebo pill. But right now I am on the second week of pills on the new pack and I’m on the 3rd pill ( if this was placebos I would’ve gotten my period) but right now I’m spotting, i’ve never skipped my placebo week before but many people told me to do it because it was safe. But then when I googled the topic, many people said that any birth control with the word “tri” and it can cause you to spot after skipping your placebos. I mainly skip to my placebos because my birthday was coming up and I didn’t want to have my period around then. It is the 21st right now and my birthday is on the 29th, will my spotting stop by then? My birthday will be on the strongest week of my active pills, is that enough to stop bleeding? A lot of people who have my brand of birth control said that they were bleeding for more than a week or 7-8 days. I have the brand call Tri-Sprintec.